# SDR QXEA0300545

- Difficulty date: May 6, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 2,668 hours, 1,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BURN MARKS BELOW FIRST OFFICERS SIDE WINDOW. REPAIRED IAW HORIZON AIR EA R-53-100 AND SRM 51-42-06 AND SRM 51-20-06.
